American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57.60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Robert A. Wolf. The volume of tubes in complex projective space . Trans. Amer. Math. Soc. 157 (1971) 347-371. MR 0281237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Tapio Klemola. On the stability of the cohomology of complex structures . Trans. Amer. Math. Soc. 157 (1971) 87-97. MR 0282383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alfred Gray. Almost complex submanifolds of the six sphere . Proc. Amer. Math. Soc. 20 (1969) 277-279. MR 0246332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Carlos Alfredo Ruiz. The cohomology of the complex projective Stiefel manifold . Trans. Amer. Math. Soc. 146 (1969) 541-547. MR 0250345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] K. Srinivasacharyulu. On bounded domains . Proc. Amer. Math. Soc. 19 (1968) 171-173. MR 0220318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Chuan-chih Hsiung. Structures and operators on almost-Hermitian manifolds . Trans. Amer. Math. Soc. 122 (1966) 136-152. MR 0189067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. Gilmartin. Nondifferentiability of retractions of $C\sp{n}$ to subvarieties . Proc. Amer. Math. Soc. 16 (1965) 1028-1029. MR 0193647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Shoshichi Kobayashi. On complete Bergman metrics . Proc. Amer. Math. Soc. 13 (1962) 511-513. MR 0141795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Shoshichi Kobayashi. On automorphism groups of homogeneous complex manifolds . Proc. Amer. Math. Soc. 12 (1961) 359-361. MR 0133839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Eugenio Calabi. Construction and properties of some $6$-dimensional almost complex manifolds . Trans. Amer. Math. Soc. 87 (1958) 407-438. MR 0130698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1